Fibonacci sequence for modelling stop bands in random microstructure

Gitman, I.M. orcid.org/0000-0002-7369-6905 and Song, Y. (2018) Fibonacci sequence for modelling stop bands in random microstructure. ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, 98 (2). pp. 270-276. ISSN 0044-2267

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim. This is the peer reviewed version of the following article: Gitman, I. M. and Song, Y. (2018), Fibonacci sequence for modelling stop bands in random microstructure. Z. Angew. Math. Mech., 98: 270–276, which has been published in final form at https://doi.org/10.1002/zamm.201700010. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: Fibonacci sequence; composite material; randomness; wave propagation; stop band
Dates:
  • Published: 1 February 2018
  • Published (online): 27 September 2017
  • Accepted: 22 August 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Funding Information:
FunderGrant number
Leverhulme TrustLeverhulme Trust
Depositing User: Symplectic Sheffield
Date Deposited: 05 Mar 2018 09:48
Last Modified: 27 Sep 2018 00:38
Published Version: https://doi.org/10.1002/zamm.201700010
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/zamm.201700010

Share / Export

Statistics